# SDR USAAD01123

- Difficulty date: June 8, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100272
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHT ASSEMBLY AT SEAT 20 LEFT SIDE DOES NOT TEST.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY AT ROW 20 LEFT SIDE.  (M)
